Advanced Search
MyIDEAS: Login

Nonparametric curve estimation with bernstein estimates


Author Info

  • Axel Tenbusch
Registered author(s):


    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Metrika.

    Volume (Year): 45 (1997)
    Issue (Month): 1 (January)
    Pages: 1-30

    as in new window
    Handle: RePEc:spr:metrik:v:45:y:1997:i:1:p:1-30

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Nonparametric regression estimation; smoothed regressograms; Bernstein polynomials;


    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Axel Tenbusch, 1994. "Two-dimensional Bernstein polynomial density estimators," Metrika, Springer, vol. 41(1), pages 233-253, December.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Osman, Muhtarjan & Ghosh, Sujit K., 2012. "Nonparametric regression models for right-censored data using Bernstein polynomials," Computational Statistics & Data Analysis, Elsevier, vol. 56(3), pages 559-573.
    2. BOUEZMARNI, Taoufik & ROMBOUTS, Jeroen V.K. & TAAMOUTI, Abderrahim, 2008. "Asymptotic properties of the Bernstein density copula for dependent data," CORE Discussion Papers 2008045, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    3. Taoufik Bouezmarni & Anouar El Ghouch & Abderrahim Taamouti, 2011. "Bernstein estimator for unbounded density copula," Economics Working Papers we1143, Universidad Carlos III, Departamento de Economía.
    4. Alexandre Leblanc, 2012. "On estimating distribution functions using Bernstein polynomials," Annals of the Institute of Statistical Mathematics, Springer, vol. 64(5), pages 919-943, October.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:45:y:1997:i:1:p:1-30. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.